Journal of Mathematics and Statistics

Description

Journal of Mathematics and Statistics is a peer reviewed open access international scientific journal presents original and valuable research in all areas of applied and theoretical mathematics and statistics.

Research Article

Study of Fractional Order Integro-Differential Equations by using Chebyshev Neural Network

Pages : 1-13

DOI : 10.3844/jmssp.2017.1.13

Published On : February 11, 2017

Odds Exponential Log Logistic Distribution: Properties and Estimation

Pages : 14-23

DOI : 10.3844/jmssp.2017.14.23

Published On : January 25, 2017

On The Diophantine Equation xa + ya = pkzb

Pages : 38-45

DOI : 10.3844/jmssp.2017.38.45

Published On : March 11, 2017

Unique Representation of Positive Integers as a Sum of Distinct Tribonacci Numbers

Pages : 57-61

DOI : 10.3844/jmssp.2017.57.61

Published On : March 16, 2017